# SDR 201911160090

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: General aviation
- Make and model: Boeing 737-300
- Aircraft serial: 24449
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 654623011
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL EXCESIVE VIBRATION DURING TAKEOFF. CORRECTIVE ACTION: HAS BEEN REPLACED DRAG BRACE ASSEMBLY IAW AMM 32-21-21.
